ALEXA’S DAILY RECOMMENDATIONHealthLife StyleUSWORLD

New Study: Persistent Heart Abnormalities Among the C-19 Vaxxed Children

A study conducted at the Seattle Children’s Hospital of children suffering myocarditis following their second dose of the Pfizer mRNA vaccine was published in the Journal of Pediatrics on 25 March 2022.

Or – what has once considered a full dose is deadly enough – patients should NEVER continue with the third or fourth for nonsense.

It’s WAY too dangerous.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

The study followed up 16 male children, with an average age of 15 years, 3 to 8 months after their initial diagnosis with myocarditis within a short time frame following mRNA vaccination.

The authors used Electrocardiograms and Cardiac Magnetic Resonance (CMR) to examine abnormalities in the heart such as myocardial scarring, fibrosis, strain, and reduced ventricular muscle extension which can be associated with reduced capacity to pump blood and increased risk of heart attack.

The authors found that although there was some measure of resolution after 3 – 8 months most subjects still had some persistent abnormalities.

“Although (initial) symptoms (such as chest pain, and exercise intolerance) were transient and most patients appeared to respond to treatment (solely with NSAIDS such as ibuprofen), we demonstrated persistence of abnormal findings on CMR at (3-8 months) follow up in most patients, albeit with improvement in extent of LGE (a measure of the heart’s capacity to pump efficiently).”

The authors warned:

“The presence of LGE is an indicator of cardiac injury and fibrosis and has been strongly associated with worse prognosis in patients with classical acute myocarditis. A meta-analysis including 8 studies found that presence of LGE is a predictor of all cause death, cardiovascular death, cardiac transplant, rehospitalization, recurrent acute myocarditis and requirement for mechanical circulatory support.”

For those who wish to review a detailed evaluation of this study by a medical expert, you can watch this video:

The latest Medsafe Adverse Effects Report #41 lists 12,000 people who have experienced chest discomfort and 6,000 shortness of breath (all ages) following mRNA vaccination, both classic symptoms of myocarditis. The authors of the small study reported above concluded:

“In the cohort of adolescents with COVID-19 mRNA vaccine-related myopericarditis, a large portion have persistent LGE abnormalities, raising concerns for potential longer-term effects.”

Source
YouTubeDaily Expose

Ava Garcia

A small town girl, dreaming big, expecting to change the world with presenting the truthful events of the world today. Law degree with a master in criminology, and a devoted journalist for over 7 years, and counting. "The pen is mightier than the sword."

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Articles

Back to top button

Adblock Detected

For continue reading on the site please disable the Ad-block